# SDR AMTA200401383

- Difficulty date: November 7, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- Aircraft time: 33,401 hours, 10,575 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 19251
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHT THAT OPERATES OFF OF POWER SUPPLY/ BATTERY PACK M731, INOPERATIVE.  REMOVED AND REPLACED M731 BATTERY PACK IAW AMM 33-51-07-2, OPS CHECK GOOD.
